Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Concerning an approximation of Copson


Author: J. D. Buckholtz
Journal: Proc. Amer. Math. Soc. 14 (1963), 564-568
MSC: Primary 41.50
MathSciNet review: 0151770
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. T. Copson, An approximation connected with $ {e^{ - x}}$, Proc. Edinburgh Math. Soc. (2) 3 (1932-33), 201-206.
  • [2] S. Ramanujan, Collected papers, p. 26, Cambridge, 1927.
  • [3] G. Szegö, Über einige von S. Ramanujan gestellte Aufgaben, J. London Math. Soc. 3 (1928), 225-232.
  • [4] G. N. Watson, Approximations connected with $ {e^x}$, Proc. London Math. Soc. (2) 29 (1928-29), 293-308.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.50

Retrieve articles in all journals with MSC: 41.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0151770-9
PII: S 0002-9939(1963)0151770-9
Article copyright: © Copyright 1963 American Mathematical Society